# SDR 0200546729

- Difficulty date: January 14, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 76,799 hours, 18,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack in frame at BS 300 between STR 40L and 41L. Repaired per EA 67-165017.
